O. Ostrovska

Search this author in Google Scholar


Articles: 1

On isometries satisfying deformed commutation relations

Olha Ostrovska, Roman Yakymiv

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 25 (2019), no. 2, 152-160

We consider an $C^*$-algebra $\mathcal{E}_{1,n}^q$, $q\le 1$, generated by isometries satisfying $q$-deformed commutation relations. For the case $|q|<1$, we prove that $\mathcal E_{1,n}^q \simeq\mathcal E_{1,n}^0=\mathcal O_{n+1}^0$. For $|q|=1$ we show that $\mathcal E_{1,n}^q$ is nuclear and prove that its Fock representation is faithul. In this case we also discuss the representation theory, in particular construct a commutative model for representations.


All Issues